# SDR AALA202307104428

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 85,400 hours, 11,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 58516
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION WAS FOUND CEILING EMERGENCY LIGHTS OVER AISLE BETWEEN DOOR 1R TO 2R INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY (M33093) PER AMM 33-51-06-960-803.
